About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 814759, 15 pages
http://dx.doi.org/10.1155/2012/814759
Research Article

Complex Transforms for Systems of Fractional Differential Equations

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 8 August 2012; Revised 11 October 2012; Accepted 11 October 2012

Academic Editor: Elena Litsyn

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim, “Complex Transforms for Systems of Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 814759, 15 pages, 2012. doi:10.1155/2012/814759